# SDR A6WA200340001

- Difficulty date: December 14, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP, GEAR UP DISAGREE AND NOSE DOOR OPEN MESSAGES ILLUMINATED.  REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK SENSOR.  (M)
